International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 25, Pages 1343-1346

On non-midpoint locally uniformly rotund normability in Banach spaces

A. K. Mirmostafaee

Department of Mathematics, Damghan University of Sciences, P.O. Box 36715-364, Damghan, Iran

Received 21 May 2002

Copyright © 2004 A. K. Mirmostafaee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We will show that if X is a tree-complete subspace of , which contains c0, then it does not admit any weakly midpoint locally uniformly convex renorming. It follows that such a space has no equivalent Kadec renorming.